# SDR A6WA200740526

- Difficulty date: September 21, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 RBL 9 OUTBOARD ATTACH CLIP IS CRACKED.  10-24-07    MAINTENANCE REMOVED AND REPLACED LCIP P/N 601R31113-58 IAW CRJ SRM 51-42-06, 51-42-21.  (M)
